A Statistical Equilibrium Approach to the Distribution of Profit Rates


Journal article


Ellis Scharfenaker, Gregor Semieniuk
Metroeconomica, 2017, pp. 465--499

Cite

Cite

APA
Scharfenaker, E., & Semieniuk, G. (2017). A Statistical Equilibrium Approach to the Distribution of Profit Rates. Metroeconomica, 68, 465–499.

Chicago/Turabian
Scharfenaker, Ellis, and Gregor Semieniuk. “A Statistical Equilibrium Approach to the Distribution of Profit Rates.” Metroeconomica 68 (2017): 465–499.

MLA
Scharfenaker, Ellis, and Gregor Semieniuk. “A Statistical Equilibrium Approach to the Distribution of Profit Rates.” Metroeconomica, vol. 68, 2017, pp. 465–99.